MAUDE Adverse Event Report: VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS STRAIGHT

VASCUTEK LTD GELSOFT PLUS; GELSOFT PLUS STRAIGHT
Model Number GESLOFT PLUS STRAIGHT
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 08/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Type of investigation: historical data analysis - a five-year review of similar reported thrombosis/occlusive events relating to gelsoft branded grafts was completed, an occurence rate of (b)(4) (complaints v sales) was confirmed and no negative trend was detected analysis of production records - qc, manufacturing and physical test records of the base material were retrieved and reviewed and show that the batch was manufactured to design specification and all tests met acceptance criteria.Communication/interviews further information on event and its circumstances was requested from the reporting site (ct data) as well as clarification of the event/ device relationship.Analysis of data provided by user / third party - ct data from implant to date of event confirmed that the patient has had previous occlusive formations within this graft and within other devices that have been implanted (e.G.An insitu fevar device), in which the ca vessel stent is also occluded.Device not returned - the actual device involved in the adverse event will not be returned as it remains insitu within the patients anatomy.Investigation findings: no device problem found - no issue has been found on review of device history records of any issue with the manufacture of this device.Investigation conclusions: adverse event related to patient condition - no graft defect was detected during the ct data review with no visible kinking which may have affected flow.Thrombus was detected within an existing fevar device and the ca stent was occluded.The patient has a previous and on going arterial disease with peripheral arterial occlusive disease which is being treated with medications.Vascutek ltd.Considers this event as closed.Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
Event reported via the (b)(6) study on (b)(6) 2021.Event reported as "thrombosis of the patients subticular femoral popliteal bypass on the right".Patient was admitted on (b)(6) 2021 & a thrombectomy procedure was performed patient was discharged on (b)(6) 2021.Event reported as possibly device related issue resolved without sequelae.

Brand Name
GELSOFT PLUS
Common Device Name
GELSOFT PLUS STRAIGHT
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK   PA4 9RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan business park
renfrewshire, PA4 9-RR
UK   PA4 9RR
MDR Report Key12950082
Report Number9612515-2021-00027
Device Sequence Number17371469
Product Code DSY
UDI-Device Identifier05037881115047
UDI-Public05037881115047
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K955230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model NumberGESLOFT PLUS STRAIGHT
Device Catalogue Number636008P-G
Device Lot Number17602633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale